# SDR CA000128048

- Difficulty date: January 13, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A320-212
- Aircraft time: 23,717 hours
- System (JASC): 2900 · Hydraulic Power System
- Part: Line
- Part number: D2901005200100
- Condition: Chafed
- Location: Hyd System
- Part time: 23,822 hours, 8,763 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) CHAFED LINE IN PYLON LED TO LOSS OF YELLOW SYSTEM HYD. FLUID. LINE WAS CHAFFED BENEATH CLAMP.
